Alert archive / Washington / Small Craft Advisories in 2012

Small Craft Advisory 908, NWS Seattle, WA

January 30, 2012

NWS Seattle, WA issued this small craft advisory at Jan 30, 2012, 2:28 PM PST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2012, 2:28 PM PST (22:28 UTC)
Expired
Feb 1, 2012, 10:00 AM PST
In force
44 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WHUS76 KSEW 302228
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
228 PM PST MON JAN 30 2012

PZZ150-153-156-170-173-176-310630-
/O.CAN.KSEW.SW.Y.0012.000000T0000Z-120131T1400Z/
/O.NEW.KSEW.SC.Y.0908.120130T2228Z-120201T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
228 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TUESDAY NIGHT.

* WIND...SOUTH 15 TO 25 KNOTS.

* SWELL...WEST 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-302330-
/O.CAN.KSEW.SW.Y.0012.000000T0000Z-120131T1400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
228 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. 

WEST SWELL AROUND 9 FEET IS EXPECTED TONIGHT WITH SOUTHWEST WIND
10 TO 20 KNOTS. THIS MAY STILL PRODUCE HAZARDOUS CONDITIONS FOR
LESS EXPERIENCED MARINERS OPERATING SMALLER VESSELS.


$$

PZZ135-310630-
/O.NEW.KSEW.SC.Y.0908.120130T2228Z-120131T1200Z/
PUGET SOUND AND HOOD CANAL-
228 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. 

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS WITH WIND WAVES 2 OR
  3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-310630-
/O.EXT.KSEW.RB.Y.0005.000000T0000Z-120201T0000Z/
GRAYS HARBOR BAR-
228 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS NOW IN EFFECT
UNTIL 4 PM PST TUESDAY...

* BAR CONDITIONS...ROUGH WITH BREAKERS LIKELY DURING THE MAXIMUM
  EBB CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE
6 follow-up statements
948 
WHUS76 KSEW 310031
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
431 PM PST MON JAN 30 2012

PZZ130-310715-
/O.EXA.KSEW.SC.Y.0908.000000T0000Z-120131T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
431 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. 

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS WITH WIND WAVES 2 OR
  3 FEET. WEST SWELL 9 FEET AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-310715-
/O.CON.KSEW.RB.Y.0005.000000T0000Z-120201T0000Z/
GRAYS HARBOR BAR-
431 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 PM PST TUESDAY...

* BAR CONDITIONS...ROUGH WITH BREAKERS LIKELY DURING THE MAXIMUM 
  EBB CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-153-156-170-173-176-310715-
/O.CON.KSEW.SC.Y.0908.000000T0000Z-120201T0800Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
431 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TUESDAY NIGHT...

* WIND...SOUTH 15 TO 25 KNOTS.

* SWELL...WEST 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-310715-
/O.CON.KSEW.SC.Y.0908.000000T0000Z-120131T1200Z/
PUGET SOUND AND HOOD CANAL-
431 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS WITH WIND WAVES 2 
  OR 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
913 
WHUS76 KSEW 310439
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
839 PM PST MON JAN 30 2012

PZZ132>134-311245-
/O.EXB.KSEW.SC.Y.0908.120131T1200Z-120201T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
839 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 3 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 3 AM PST
WEDNESDAY. 

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-311245-
/O.EXT.KSEW.RB.Y.0005.000000T0000Z-120201T1100Z/
GRAYS HARBOR BAR-
839 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM
PST WEDNESDAY...

* BAR CONDITIONS...ROUGH WITH BREAKERS LIKELY DURING THE MAXIMUM 
  EBB CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-150-153-156-170-173-176-311245-
/O.EXT.KSEW.SC.Y.0908.000000T0000Z-120201T1100Z/
PUGET SOUND AND HOOD CANAL-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
839 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WIND...SOUTH 15 TO 25 KNOTS.

* SWELL...WEST 10 FEET ON THE COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-311245-
/O.EXT.KSEW.SC.Y.0908.000000T0000Z-120201T0300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
839 PM PST MON JAN 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST TUESDAY...

* WIND...SOUTH TO SOUTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
710 
WHUS76 KSEW 311032
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
232 AM PST TUE JAN 31 2012

PZZ110-311845-
/O.CON.KSEW.RB.Y.0005.000000T0000Z-120201T1100Z/
GRAYS HARBOR BAR-
232 AM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
3 AM PST WEDNESDAY...

* BAR CONDITIONS...ROUGH WITH BREAKERS LIKELY DURING THE MAXIMUM 
  EBB CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-150-153-156-170-173-176-311845-
/O.CON.KSEW.SC.Y.0908.000000T0000Z-120201T1100Z/
PUGET SOUND AND HOOD CANAL-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
232 AM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WIND...SOUTH 15 TO 25 KNOTS.

* SWELL...WEST 10 FEET ON THE COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-311845-
/O.CON.KSEW.SC.Y.0908.000000T0000Z-120201T0300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
232 AM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WIND...SOUTH TO SOUTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>134-311845-
/O.CON.KSEW.SC.Y.0908.120131T1200Z-120201T1100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
232 AM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WIND...SOUTH 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
060 
WHUS76 KSEW 312211
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
211 PM PST TUE JAN 31 2012

PZZ131-010615-
/O.NEW.KSEW.SC.Y.0909.120201T1200Z-120201T2300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
211 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 3 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY. 

* WIND AND WAVES...A COLD FRONT WILL MOVE THROUGH WESTERN
  WASHINGTON OVERNIGHT. WEST WINDS 15 TO 25 KNOTS WITH WIND WAVES
  2 TO 4 FEET WILL DEVELOP BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-010615-
/O.EXT.KSEW.RB.Y.0005.000000T0000Z-120201T1200Z/
GRAYS HARBOR BAR-
211 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM
PST WEDNESDAY...

* BAR CONDITIONS...ROUGH WITH BREAKERS LIKELY DURING THE MAXIMUM 
  EBB CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-133>135-150-153-156-170-173-176-010615-
/O.EXT.KSEW.SC.Y.0908.000000T0000Z-120201T1200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
211 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* WIND...SOUTH 15 TO 25 KNOTS BECOMING NORTHWEST OVERNIGHT WITH
  THE PASSAGE OF A COLD FRONT.

* SWELL...WEST SWELL 7 FEET THIS AFTERNOON BUILDING TO 12 FEET
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-010615-
/O.EXT.KSEW.SC.Y.0908.000000T0000Z-120201T2300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
211 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST WEDNESDAY...

* WIND AND WAVES...SOUTHEAST 20 TO 30 KNOTS WITH WAVES 4 OR 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
696 
WHUS76 KSEW 010455
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
855 PM PST TUE JAN 31 2012

PZZ135-010600-
/O.CAN.KSEW.SC.Y.0908.000000T0000Z-120201T1200Z/
PUGET SOUND AND HOOD CANAL-
855 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

PRESSURE GRADIENTS ARE DECREASING AND SMALL CRAFT ADVISORY
CONDITIONS ARE NO LONGER EXPECTED.

$$

PZZ150-153-156-170-173-176-011300-
/O.EXT.KSEW.SC.Y.0908.000000T0000Z-120201T1800Z/
/O.NEW.KSEW.SW.Y.0013.120201T1800Z-120202T1100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
855 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
WEDNESDAY TO 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM
WEDNESDAY TO 3 AM PST THURSDAY. 

* WIND...SOUTH 15 TO 25 KNOTS BECOMING NORTHWEST OVERNIGHT WITH  
THE PASSAGE OF A COLD FRONT.

* SWELL...WEST SWELL 8 FEET BUILDING TO 11 FEET LATE TONIGHT
  THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-011300-
/O.EXT.KSEW.SC.Y.0908.000000T0000Z-120201T1800Z/
/O.NEW.KSEW.SW.Y.0013.120201T1800Z-120201T2300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
855 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
TO 3 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM TO
3 PM PST WEDNESDAY. 

* WIND...SOUTH 15 TO 25 KNOTS BECOMING NORTHWEST OVERNIGHT WITH  
THE PASSAGE OF A COLD FRONT.

* SWELL...WEST SWELL 7 FEET BUILDING TO 10 FEET LATE TONIGHT
  THROUGH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-011300-
/O.EXT.KSEW.RB.Y.0005.000000T0000Z-120202T1100Z/
GRAYS HARBOR BAR-
855 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM
PST THURSDAY...

* BAR CONDITIONS...MODERATE THIS EVENING BECOMING ROUGH OVERNIGHT
  THROUGH WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ132-011300-
/O.CON.KSEW.SC.Y.0908.000000T0000Z-120201T2300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
855 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
WEDNESDAY...

* WIND AND WAVES...SOUTHEAST 15 TO 25 KNOTS BECOMING WEST
  WEDNESDAY MORNING. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-011200-
/O.CON.KSEW.SC.Y.0908.000000T0000Z-120201T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
855 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

* WIND...SOUTHEAST 15 TO 30 KNOTS DIMINISHING LATE AFTER THE
  PASSAGE OF A COLD FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-011300-
/O.CON.KSEW.SC.Y.0909.120201T1200Z-120201T2300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
855 PM PST TUE JAN 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST
WEDNESDAY...

* WIND AND WAVES...A COLD FRONT WILL MOVE THROUGH WESTERN 
  WASHINGTON OVERNIGHT. WEST WINDS 15 TO 25 KNOTS WITH WIND 
  WAVES 2 TO 4 FEET WILL DEVELOP BEHIND THE FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
109 
WHUS76 KSEW 011036
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
236 AM PST WED FEB 1 2012

PZZ130-011145-
/O.CAN.KSEW.SC.Y.0908.000000T0000Z-120201T1800Z/
/O.CAN.KSEW.SW.Y.0013.120201T1800Z-120201T2300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
236 AM PST WED FEB 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS
BEEN CANCELLED. 

WINDS HAVE DIMINISHED AND SEAS ARE NO LONGER EXPECTED TO EXCEED 10
FEET.

$$

PZZ133-134-011145-
/O.CAN.KSEW.SC.Y.0908.000000T0000Z-120201T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
236 AM PST WED FEB 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED.

$$

PZZ132-011800-
/O.EXT.KSEW.SC.Y.0908.000000T0000Z-120201T1800Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
236 AM PST WED FEB 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-011800-
/O.EXT.KSEW.SC.Y.0909.120201T1036Z-120201T1800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
236 AM PST WED FEB 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WIND AND WAVES...WEST WINDS 15 TO 25 KNOTS WITH WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-011845-
/O.CON.KSEW.SC.Y.0908.000000T0000Z-120201T1800Z/
/O.CON.KSEW.SW.Y.0013.120201T1800Z-120202T1100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
236 AM PST WED FEB 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
10 AM THIS MORNING TO 3 AM PST THURSDAY...

* WIND...NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH AFTER 10 AM.

* SWELL...WEST SWELL 8 FEET WILL BUILD TO 10 TO 11 FEET THIS
  MORNING AND CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-011845-
/O.CON.KSEW.RB.Y.0005.000000T0000Z-120202T1100Z/
GRAYS HARBOR BAR-
236 AM PST WED FEB 1 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
3 AM PST THURSDAY...

* BAR CONDITIONS...ROUGH BAR CONDITIONS THROUGH TONIGHT WILL
  BECOME BRIEFLY SEVERE AROUND MAXIMUM EBB CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 9:20 AM PST, 5 hours 8 minutes earlier.

Area forecast discussion, Jan 30, 9:20 AM PST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 AM PST MON JAN 30 2012

.SYNOPSIS...WEAK HIGH PRESSURE ALOFT WILL PREVAIL OVER THE REGION
TODAY.  A WEAKENING FRONTAL SYSTEM WILL HEAD TOWARDS THE AREA
TONIGHT BUT SHOULD DISSIPATE BEFORE MOVING ONSHORE.  A STRONGER
SYSTEM WILL IMPACT THE REGION TUESDAY FOR A POTENTIAL OF HEAVY SNOW
IN THE CASCADES TUESDAY NIGHT.  LOOK FOR A TREND TOWARD DRY AND
BENIGN WEATHER TO BEGIN ON WEDNESDAY AS HIGH PRESSURE ALOFT BUILDS
OVER THE REGION.

&&

.SHORT TERM...MOIST AND SLIGHTLY UNSTABLE FLOW CONTINUES UNDER
WESTERLY SOMEWHAT ANTICYCLONIC FLOW ALOFT...HOWEVER NOT ANTICYCLONIC
ENOUGH TO KILL THE SHOWERS AND DIMINISH THE CLOUD COVER
SIGNIFICANTLY.  BOTH RADARS INDICATE SPOTTY LIGHT SHOWERS WITH A BIT
OF AN ENHANCEMENT OVER SNOHOMISH COUNTY DUE TO CONTINUED CONVERGENCE
IN THAT AREA.  ONSHORE PRESSURE GRADIENTS ARE SLOWLY RELAXING THIS
MORNING AND THIS TREND SHOULD CONTINUE LIMITING THE SHOWER ACTIVITY
OVER SNOHOMISH COUNTY.

A WEAK FEATURE MOVING JUST INSIDE 135W THIS MORNING WILL CROSS THE
CROSS THE AREA TONIGHT BUT IS BEING DAMPED OUT AS IT APPROACHES SO
IT WILL HAVE A MINIMAL IMPACT ON THE AREA...BASICALLY ENHANCING THE
CLOUDS AND SHOWER THREAT A BIT.

THE NEXT AND FINAL (FOR AWHILE) FEATURE EXPECTED TO AFFECT THE AREA
WILL ARRIVE TUESDAY.  THIS SYSTEM IS NOW JUST CROSSING 160W AND IS
WILL SPREAD RAIN AND MOUNTAIN SNOW ACROSS THE AREA TUESDAY INTO
TUESDAY EVENING.  THE ASSOCIATED COLD FRONT WILL DROP ACROSS WESTERN
WASHINGTON LATE TUESDAY NIGHT WITH DRYING TAKING PLACE IN ITS WAKE.
THIS SYSTEM LOOKS LIKE AN AVERAGE FRONTAL SYSTEM WITH A BIT OF A
BREEZE...SOME LIGHT RAIN AND ABOUT A FOOT OF SNOW ACROSS THE
MOUNTAINS.  SNOW LEVELS WILL BE LOW ENOUGH THAT IT WILL AFFECT ALL
THE PASSES WITH A POSSIBLE PERIOD OF RAIN/SNOW MIX AT SNOQUALMIE
PASS.  CERNIGLIA

.LONG TERM...FROM THE PREVIOUS DISCUSSION...THE MEDIUM RANGE MODELS
CONTINUED WITH THE IDEA OF AN UPPER RIDGE OVER THE REGION DURING
THIS PERIOD...ALTHOUGH THE 0600 UTC RUN OF THE GFS INDICATED A
SYSTEM CLIPPING THE CWA AS IT PASSED BY TO THE N THIS WEEKEND. AT
THIS TIME...PREFER THE ECMWF SOLUTION SINCE IT HAS BEEN THE MOST
CONSISTENT IN SHOWING A DRY PATTERN SETTING UP OVER THE PAC NW THE
LATTER PART OF THIS WEEK...AND CONTINUING THRU THE WEEKEND.

&&

.HYDROLOGY...RIVERS ACROSS THE AREA CONTINUE TO RECEDE IN GENERAL
WITH THE SNOQUALMIE AT CARNATION BEGINNING TO NOSE OVER AND IT LOOKS
LIKE IT WILL CREST ABOUT 3/4 FT BELOW FLOOD STAGE.  THE SKOKOMISH
RIVER HAS BEEN SUBSIDING FOR QUITE A WHILE AND WILL DROP BELOW THE
ADVISORY LEVEL BETWEEN NOON AND 1 PM.

THE SNOW LEVELS WILL RUN GENERALLY ABOUT 2500 TO 3000 FT THROUGH
WEDNESDAY AND WILL COME DOWN ANOTHER 500 TO 1000 FT WEDNESDAY NIGHT.
THIS WILL DIMINISH ANY THREAT OF FLOODING ON ANY OF THE AREA RIVERS
AFTER TODAY.  BEYOND WEDNESDAY...IT APPEARED THAT THE REGION WILL
EXPERIENCE A DRY SPELL THAT WILL LAST THROUGH THE WEEKEND.
THUS...FLOODING IS NOT EXPECTED ON THE AREA RIVERS THE NEXT 7 DAYS.

&&

.AVIATION...MOIST AIR AND ONSHORE FLOW. A WEAK FRONT WILL MOVE INTO
BRITISH COLUMBIA TONIGHT AND WILL BRUSH WESTERN WASHINGTON. THE
MOUNTAINS WILL REMAIN MOSTLY OBSCURED...ALTHOUGH THE FIRST GOOD
VISIBLE SATELLITE IMAGE DOES SHOW MT RAINIER STICKING OUT AND GOOD
CLEARING IMMEDIATELY EAST OF THE CREST...PLUS A PATCH OF CLEARING
ALONG THE SOUTH COAST. THE AIR MASS IS PROBABLY MOIST ENOUGH THAT
ANY BRIEF PARTIAL CLEARING WILL CLOSE BACK IN. 19

KSEA...CLOUDY WITH FAIRLY LOW CIGS IN ONSHORE FLOW WITH AN AIR MASS
BECOMING MORE STABLE...TAF SEEMS TO BE IN THE BALLPARK SO FAR.

&&

.MARINE....ONSHORE FLOW WILL EASE THIS MORNING. A WEAK FRONT WILL
BRUSH THE AREA TONIGHT AS IT MOVES INTO BRITISH COLUMBIA. A STRONGER
FRONTAL SYSTEM WILL MOVE THROUGH WESTERN WASHINGTON TUESDAY
AFTERNOON AND EVENING. HIGH PRES WILL BUILD INTO THE REGION WED AND
THU. SINCE THE FRONT MOVES THRU WRN WA TUE EVENING THE MAIN CHANGE
TO THE FCST THIS MORNING WAS TO CHANGE THE WED MORNING GRID TO
POSTFRONTAL WINDS. THE GFS LOOKS PRETTY WEAK...THE NAM A NOTCH
BETTER ORGANIZED...I EXPECT TO BE KNOCKING THE WINDS DOWN FOR TUE
NITE BASED ON WHAT I SEE...IN FACT A QUICK LOOK AT THE UW WRFGFS 4KM
WINDS SHOWS PREFRONTAL SLY WINDS AROUND 25KT TUE AFTERNOON AND NO
WINDS STRONGER THAN THAT SO IT DOES NOT LOOK LIKELY WE WILL NEED
MORE THAN SMALL CRAFT ADVISORIES FOR THAT SYSTEM. 19

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORIES COASTAL WATERS AND WEST ENTRANCE TO THE
     STRAIT FOR HAZARDOUS SEAS AND CENTRAL AND EAST STRAIT OF JUAN
     DE FUCA UNTIL NOON FOR WINDS.
     SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Local storm report, Jan 30, 8:50 AM PST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
850 AM PST MON JAN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HEAVY RAIN       2 SE NORTH BEND         47.48N 121.76W
01/30/2012  E0.00 INCH       KING               WA   TRAINED SPOTTER

            2.29 INCHES OF RAIN IN 24 HOURS ENDING AT 8 AM. 2.8 INCH
            STORM TOTAL.

&&

FELTON

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:29 PM PSTRiver Flood AdvisorySEWMason20 hr
Jan 29, 9:00 PM PSTSmall Craft Advisory for Hazardous SeasSEW17 hr
Jan 30, 1:34 AM PSTGale WarningSEW7 hr
Jan 30, 1:34 AM PSTSmall Craft AdvisorySEW10 hr

Nearby

Small Craft Advisories in Washington, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.